# SDR SIMA20141119004

- Difficulty date: November 19, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 30,956 hours, 26,518 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Engine Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIOR TO DECENT,  NR 1 FUEL LOW PRESSURE ANNUNCIATION ILLUMINATED FOLLOWED BY CLICKING RELAYS.   ABOUT THE SAME TIME RECEIVED AN ELECTRICAL BURNING ODOR BOTH IN THE COCKPIT & CABIN.  RAN FUEL LOW PRESSURE, CABIN & COCKPIT FUMES CHECKLISTS.  FUEL PUMP WAS ON 1A THEN SWITCHED TO PUMP 1B.  THE FUEL LOW PRESSURE CAUTION MESSAGE EXTINGUISHED & CLICKING RELAYS STOPPED.  DURING DECENT AT ABOUT 15,000 FT THE ELECTRICAL BURNING ODOR DISSIPATED.  AN EMERGENCY WAS DECLARED & ACFT LANDED SAFELY.  PERFORMED GVI OF FUEL PUMP CONNECTORS K0119 1A K0122, 1B K0123 & 1C FOUND NO DAMAGE.  PERFORMED GVI OF RELAYS K0301 & K371, APU FUEL & ENG FUEL, FOUND NO DAMAGE.  CONFIRMED FUEL PMP 1A CHATTERING WHEN SELECTED, ALL OTHER FUEL PMPS WORKING CORRECTLY IAW AMM 28-21-14, 20-13-03 & AWM 28-21-50.  R & R FUEL CONTROL PANEL IAW AMM 28-20-04.  OPS CHECKED GOOD.
